31%off
  • origin2
  • origin0
  • origin1
Advil Dual Action with Acetaminophen Pain Reliever, 216 Caplets
Price $49.99$34.99
Discount Event Price $31.49 ($100 over 10% DC)
BRAND Advil
Expiration 05/01/2023
Availability In stock
Shipping Weight 1.0lbs
Reviews (0)

Write a Reviwes
MaxQuantity 6개

(건강기능식품은 최대 6개까지 구매가 가능합니다.)

Quantity
down up
  • Pain Reliever
  • Contains 2 medicines
  • Acetaminophen + Ibuprofen
Product Description
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower dose of each pain medication and still have powerful, 8 hour relief. The world’s #1 selling OTC pain reliever, Advil has provided safe and effective pain relief when used as directed for more than 30 years.
Expiration
05/01/2023
Write a Reviews
Review and share your opinions about the Items that you recently purchased.

Thank you for visiting VITATRA.

  • Destination
  • Language